# SDR AALA202004219015

- Difficulty date: April 19, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 8,916 hours, 3,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR, EMERGERCY CYLINDER ACCUMULATOR PRESSURE BELOW LIMITS. CHARGED ASSIST CYLINDER BOTTLE PER AMM 52-10-614-001.
